Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 60 No. 11 (2008)
Vol. 60 No. 11 (2008)
Published:
25.11.2008
Research articles
A property of the β-Cauchy-type integral with continuous density
Blaya R. Abreu, Reyes J. Bory
1443–1448
PDF
Springer
Barrier functions for one class of semilinear parabolic equations
V. G. Bondarenko, Yu. Yu. Prokopenko
1449–1456
PDF (Russian)
Springer
Paradeterminants and partition polynomials
R. A. Zators’kyi
1457–1469
PDF (Ukrainian)
Springer
Asymptotic normality of
M
-estimates in the classical nonlinear regression model
O. V. Ivanov, I. V. Orlovs’kyi
1470–1488
PDF (Ukrainian)
Springer
Renormalization constant for the local times of self-intersections of a diffusion process in the plane
O. L. Izyumtseva
1489–1498
PDF
Springer
Evolution inequalities with noncoercive
w
λ
0
-pseudomonotone volterra-type mappings
P. O. Kasyanov, V. S. Mel'nik
1499 – 1519
PDF (Ukrainian)
Springer
Muckenhoupt–Wheeden theorem for generalized f-Riesz-type potentials
V. P. Knopova
1520–1528
PDF
Springer
Convergence of solutions of stochastic differential equations to the Arratia flow
T. V. Malovichko
1529–1538
PDF (Russian)
Springer
Joint continuity of
K
h
C
-functions with values in moore spaces
V. K. Maslyuchenko, V. V. Mykhailyuk, O. I. Filipchuk
1539 – 1547
PDF (Ukrainian)
Springer
Evaluation of the remainder term for the Thiele interpolation continued fraction
M. M. Pahirya
1548–1554
PDF (Ukrainian)
Springer
Factorization of a convolution-type integro-differential equation on the positive half line
A. Kh. Khachatryan, Kh. A. Khachatryan
1555–1567
PDF
Springer
Short communications
On the application of permutation groups to some combinatorial problems
O. D. Hlukhov
1568–1571
PDF (Ukrainian)
Springer
On Markov measure-valued processes in a finite space
E. V. Ostapenko
1572–1577
PDF (Russian)
Springer
Fréchet-valued holomorphic functions on compact sets in (DFN)-spaces
Hien Bang Pham
1578–1584
PDF
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians